Not recommended. Pepto bismol (bismuth subsalicylate) has a component salycelate that was linled with a devistating disease called reye's syndrome in the 70's & 80's. After physicians stopped recomending salycelate products there was a rapid decline in the frequency of that problem. Discuss your concern with your physician for the best possible comfort meds.
No! Especially not . With chickenpox & the " flu, " but also never in kids < 12, & probably not in teens. Bismuth subsalicylate, like aspirin, can cause reyes syndrome. In the early 70's when we still gave children's Aspirin to children for acute minor illnesses, i saw kids get horribly sick & some die from reyes syndrome. Stick with clear liquids, appropriate tylenol (acetaminophen) doses & call your pediatrician.
I am currently stuck on shift in an icu and am having an acute stress gastritis attack, will pepto bismol help with the stomach pain?
Gastritis. I am so sorry to hear this! Pepto should help, but you should see an MD to see why this is happening especially if this in to the first time: you may need to be checked for H pylori. Also, be sure you are not eating sugary foods, soda, refined carbs; go gluten free for a few months to see if this helps. Avoid caffeine (if you can) as this will make the irritation worse. email@example.com. Read more...
Nauseas and stomach aches for 3 days with migraine, slight fever and tarry diahrea (took pepto once almost 48 hrs ago)...When should I see a doctor?
Yes. Tarry stools can be from internal bleeding within the GI system. Go get checked out. Read more...